# SDR C2XA99IA381

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FORWARD SECTION OF EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY IAW EMB145 MM 33-50-01, AND THE AIRCRAFT WAS APPROVEDF FOR RETURN TO SERVICE.  ACFT TT:  3,914.2 HOURS.  CYCLES:  2,929. (X)
